Douglas R. Anderson
Douglas R. Anderson
Professor of Mathematics, Concordia College Moorhead
Verified email at cord.edu - Homepage
Title
Cited by
Cited by
Year
Multiple solutions and eigenvalues for third-order right focal boundary value problems
DR Anderson, JM Davis
Journal of Mathematical Analysis and Applications 267 (1), 135-157, 2002
2152002
Solutions to second-order three-point problems on time scales
DR Anderson
Journal of Difference Equations and Applications 8 (8), 673-688, 2002
1952002
Green's function for a third-order generalized right focal problem
DR Anderson
Journal of Mathematical Analysis and Applications 288 (1), 1-14, 2003
1832003
Multiple positive solutions for a three-point boundary value problem
D Anderson
Mathematical and Computer Modelling 27 (6), 49-57, 1998
1811998
NEWLY DEFINED CONFORMABLE DERIVATIVES
DR ANDERSON, DJ ULNESS
working paper, 2016
1552016
Properties of the Katugampola fractional derivative with potential application in quantum mechanics
DR Anderson, DJ Ulness
Journal of Mathematical Physics 56 (063502), 1-19, 2015
1112015
Existence of Solutions for a One Dimensional p-Laplacian on Time-Scales
D Anderson*, R Avery, J Henderson
Journal of Difference Equations and Applications 10 (10), 889-896, 2004
1032004
Multiple positive solutions to a third-order discrete focal boundary value problem
D Anderson, RI Avery
Computers & Mathematics with Applications 42 (3-5), 333-340, 2001
852001
Fixed point theorem of cone expansion and compression of functional type
DR Anderson, RI Avery
Journal of Difference Equations and Applications 8 (11), 1073-1083, 2002
842002
Three positive solutions to a discrete focal boundary value problem
D Anderson, R Avery, A Peterson
Journal of Computational and Applied Mathematics 88 (1), 103-118, 1998
741998
Taylor’s formula and integral inequalities for conformable fractional derivatives
DR Anderson
Contributions in mathematics and engineering, 25-43, 2016
662016
Nabla dynamic equations on time scales
D Anderson, J Bullock, L Erbe, A Peterson, H Tran
PanAmerican Mathematical Journal 13 (1), 01-48, 2003
652003
Existence of three positive solutions to a second-order boundary value problem on a measure chain
RI Avery, DR Anderson
Journal of Computational and Applied Mathematics 141 (1-2), 65-73, 2002
642002
Eigenvalue intervals for a two-point boundary value problem on a measure chain
DR Anderson
Journal of Computational and Applied Mathematics 141 (1-2), 57-64, 2002
612002
Higher-order self-adjoint boundary-value problems on time scales
DR Anderson, GS Guseinov, J Hoffacker
Journal of Computational and Applied Mathematics 194 (2), 309-342, 2006
592006
A sum operator equation and applications to nonlinear elastic beam equations and Lane–Emden–Fowler equations
C Zhai, DR Anderson
Journal of Mathematical Analysis and Applications 375 (2), 388-400, 2011
512011
An even-order three-point boundary value problem on time scales
DR Anderson, RI Avery
Journal of Mathematical Analysis and Applications 291 (2), 514-525, 2004
442004
Taylor polynomials for nabla dynamic equations on time scales
DR Anderson
PanAmerican Mathematical Journal 12 (4), 17-28, 2002
442002
Dynamic double integral inequalities in two independent variables on time scales
DR Anderson
Journal of Mathematical Inequalities 2 (2), 163-184, 2008
392008
Nonlinear dynamic integral inequalities in two independent variables on time scale pairs
DR Anderson
Advances in Dynamical Systems and Applications 3 (1), 1-13, 2008
382008
The system can't perform the operation now. Try again later.
Articles 1–20